# SDR HEEA061780

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3210 · Main Landing Gear
- Part: Skid
- Part number: 412050015109
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE RIPPLED NEAR FORWARD SADDLE AT LOWER PART OF TUBE AT BEND.
